MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG DIRECTINJECT ON DEMAND HA CEMENT; IMPLANT

STRYKER LEIBINGER FREIBURG DIRECTINJECT ON DEMAND HA CEMENT; IMPLANT
Catalog Number 79-45905
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Device evaluated by mfr: device is implanted in patient.
 
Event or Problem Description
It was reported through a company representative that an infection occurred with a patient after a procedure.The procedure was completed successfully without a delay.There are no additional details available at this time, and device "relativity"/involvement is unknown.
 
Additional Manufacturer Narrative
The reported event could not be confirmed because the information provided was not sufficient.In order to obtain more details about the reported event and determine a complaint root cause, the ¿infection complaints ¿ checklist customer¿ (cmfqf 13-003) was forwarded to the sales rep.However, it was stated that no further information can be provided.For infection complaints expanded investigations are performed at the manufacturing site, stryker orthopaedics, in limerick (ireland) to assure that neither the complained device nor all related manufacturing process steps have caused or contributed to the reported event.Furthermore, it is evaluated if the risk assumptions in the related fmea are in correspondence with the reported event.In this case no lot number was provided.Therefore, it is considered to be appropriate to reference a checklist that was completed for a former infection complaint in which also no lot number was reported and the same catalog number was involved (pi 2081849).Within that expanded investigation no discrepancies were documented within the corresponding ¿infection complaints - checklist investigator¿ (cmfqf 13-002).Summarizing all obtained information, the complaint root cause could not be determined because the information provided was not sufficient.Based on the investigation including a statistical analysis, as well as, based on the results of the expanded investigation at the manufacturing site there is no indication that the product is not working as intended or any systematic design, material, or manufacturing related issue exists.Therefore, no corrective and/or preventive actions are deemed necessary at this time.The complaint is added to the complaint trend.
 
Event or Problem Description

Brand Name
DIRECTINJECT ON DEMAND HA CEMENT
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key8632041
Report Number0008010177-2019-00020
Device Sequence Number19326630
Product Code GXP
UDI-Device Identifier07613327123265
UDI-Public07613327123265
Combination Product (Y/N)N
PMA/510(K) Number
K143661
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number79-45905
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2019
Supplement Date Received by Manufacturer05/08/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date08/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1